# SDR AALA202208027874

- Difficulty date: July 14, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737
- Aircraft serial: 33212
- Aircraft time: 36,288 hours, 15,080 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HORIZONTAL STABILIZER HAS CRACK ON LOWER SKIN. LOCATED AT STA 184.70 AND LEFT BUTT LINE 175. DOUBLER REPAIR INSTALLED IN THE RIB LOWER LEG AT THE DAMAGE CUTOUT HOLE PER SRM AND EA 337755.
